Characterizations of Nonlinear Lie Derivations of
Donghua Huo,
Baodong Zheng and
Hongyu Liu
Abstract and Applied Analysis, 2013, vol. 2013, 1-7
Abstract:
Let be an infinite dimensional Banach space, and is a nonlinear Lie derivation. Then Φ is the form where is an additive derivation of and is a map from into its center , which maps commutators into the zero.
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/245452.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/245452.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:245452
DOI: 10.1155/2013/245452
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().